# SDR IPXA2022072084371

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,758 hours, 17,963 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAON DECENT BETWEEN FL260- FL190, DISTINCT SPINNING ROTATIONAL SOUND FROM BELOW FLIGHT DECK FOLLOWED BY DISTINCT NON-CAUSTIC SMELL. AS SOON AS SOUND STOPPED SMELL DISAIPPATED QUICKLY. NO SMOKE/NO ALERTS/ NO CREW ACTION OTHER THAN EXPEDITED LFOUND NUMBER 2 AVIONIC RACK FAN BREAKER POPPED. R/R NUMBER 2 FAN PER AMM 21-26-02. OP CKS GOOD.
